Show simple item record

dc.contributor.authorBilal, Jawad
dc.contributor.authorRiaz, Irbaz B
dc.contributor.authorHill, Jennifer L
dc.contributor.authorZangeneh, Tirdad T
dc.date.accessioned2016-10-06T21:28:11Z
dc.date.available2016-10-06T21:28:11Z
dc.date.issued2016-08
dc.identifier.citationIntravenous Immunoglobulin-Induced Pulmonary Embolism: It Is Time to Act!, 23 (4):e1074-7 Am J Theren
dc.identifier.issn1536-3686
dc.identifier.pmid26164024
dc.identifier.doi10.1097/MJT.0000000000000288
dc.identifier.urihttp://hdl.handle.net/10150/620829
dc.description.abstractPulmonary embolism (PE) is a common clinical problem affecting 600,000 patients per year in the United States. Although the diagnosis can be easily confirmed by imaging techniques, such as computed tomographic angiography of the chest, the identification of underlying mechanism leading to PE is important for appropriate duration of anticoagulation, and prevention of subsequent episodes. The differential diagnosis of underlying mechanism is broad and must include careful review of medication history. Drug-related thromboembolic disease can be easily missed and may have catastrophic consequences. The identification of the culprit drug is important for prevention of subsequent episodes and choosing appropriate duration of anticoagulation. We report a case of a middle-aged man who developed PE after administration of intravenous immunoglobulin.
dc.language.isoenen
dc.publisherLIPPINCOTT WILLIAMS & WILKINSen
dc.relation.urlhttp://journals.lww.com/americantherapeutics/Citation/2016/07000/Intravenous_Immunoglobulin_Induced_Pulmonary.17.aspxen
dc.rightsCopyright © 2016 Wolters Kluwer Health, Inc. All rights reserved.en
dc.rights.urihttp://rightsstatements.org/vocab/InC/1.0/
dc.subjectpulmonary embolismen
dc.subjectintravenous immunoglobulinen
dc.subjectselective immunoglobulin G deficiencyen
dc.subjectanticoagulationen
dc.titleIntravenous Immunoglobulin-Induced Pulmonary Embolism: It Is Time to Act!en
dc.typeArticleen
dc.contributor.departmentUniv Arizona, Dept Internal Meden
dc.identifier.journalAmerican journal of therapeuticsen
dc.description.note12 Month Embargoen
dc.description.collectioninformationThis item from the UA Faculty Publications collection is made available by the University of Arizona with support from the University of Arizona Libraries. If you have questions, please contact us at repository@u.library.arizona.edu.en
dc.eprint.versionFinal accepted manuscripten
refterms.dateFOA2017-09-01T00:00:00Z
html.description.abstractPulmonary embolism (PE) is a common clinical problem affecting 600,000 patients per year in the United States. Although the diagnosis can be easily confirmed by imaging techniques, such as computed tomographic angiography of the chest, the identification of underlying mechanism leading to PE is important for appropriate duration of anticoagulation, and prevention of subsequent episodes. The differential diagnosis of underlying mechanism is broad and must include careful review of medication history. Drug-related thromboembolic disease can be easily missed and may have catastrophic consequences. The identification of the culprit drug is important for prevention of subsequent episodes and choosing appropriate duration of anticoagulation. We report a case of a middle-aged man who developed PE after administration of intravenous immunoglobulin.


Files in this item

Thumbnail
Name:
Original Manuscript-PE copy.pdf
Size:
76.88Kb
Format:
PDF
Description:
Final Accepted Manuscript

This item appears in the following Collection(s)

Show simple item record